# SDR SWAA2024112155827

- Difficulty date: November 1, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CARGO BAY RIGHT HAND SIDE AFT OF THE DOOR; THE SHIELD ASSEMBLY FWD INBD SUPPORT/MOUNT ANGLE HAS AN ELONGATED HOLE WITH AN INDICATION OF A CRACK.<[01] REMOVED AFT CARGO BAY RIGHT HAND SIDE AFT OF THE DOOR; THE SHIELD ASSEMBLY SUPPORT ANGLE( P/N 146A8125-51) PER SRM 51-40-02.;[02] REFERENCE WORK PACKAGE LINE NUMBER 1492 ( TTG8Q00WJMPA ) FOR INSTALLATION AND PART REQUIREMENTS OF AFT CARGO; AFT SHIELD SUPPORT/MOUNT ANGLE AT STATION 847+6;[03] INSPECTION C/W
